Functions of many variables with rapidly convergent Haar series
Doklady Akademii Nauk, Tome 132 (1960) no. 4, pp. 773-776
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_132_4_a10,
author = {I. M. Sobol'},
title = {Functions of many variables with rapidly convergent {Haar} series},
journal = {Doklady Akademii Nauk},
pages = {773--776},
year = {1960},
volume = {132},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_132_4_a10/}
}
I. M. Sobol'. Functions of many variables with rapidly convergent Haar series. Doklady Akademii Nauk, Tome 132 (1960) no. 4, pp. 773-776. http://geodesic.mathdoc.fr/item/DAN_1960_132_4_a10/